# SDR ASAA9529

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53077
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assembly
- Part number: 10011901
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - CHECK, FWD ENTRY DOOR L1 PORTABLE EMERGENCY LIGHT ON/OFF SWITCH INOP.  LIGHT COULD NOT BE TURNED ON.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY AND OPS CHECK NORMAL.  (W)
